Open Access
Translator Disclaimer
November 2002 Uniform value in recursive games
Eilon Solan, Nicolas Vieille
Ann. Appl. Probab. 12(4): 1185-1201 (November 2002). DOI: 10.1214/aoap/1037125859

Abstract

We address the problem of existence of the uniform value in recursive games. We give two existence results: (i) the uniform value is shown to exist if the state space is countable, the action sets are finite and if, for some $a>0$, there are finitely many states in which the limsup value is less than $a$; (ii) for games with nonnegative payoff function, it is sufficient that the action set of player 2 is finite. The finiteness assumption can be further weakened.

Citation

Download Citation

Eilon Solan. Nicolas Vieille. "Uniform value in recursive games." Ann. Appl. Probab. 12 (4) 1185 - 1201, November 2002. https://doi.org/10.1214/aoap/1037125859

Information

Published: November 2002
First available in Project Euclid: 12 November 2002

zbMATH: 1040.91018
MathSciNet: MR1936589
Digital Object Identifier: 10.1214/aoap/1037125859

Subjects:
Primary: 91A15
Secondary: 91A05

Keywords: Stochastic games , uniform value , value

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.12 • No. 4 • November 2002
Back to Top